# SDR DALA2022060103813

- Difficulty date: May 28, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 53,069 hours, 27,630 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 - FWD ATTENDANT L1 DOOR MASK CONTAINER FAILED TO OPEN WHEN TESTED. CORRECTIVE ACTION: REPLACED DOOR 1 LEFT FLT ATTENDANT 02 EMERGENCY CONTAINER PER A319 AMM 35-21-41.(8868371)
